Show ratings & reviews for

3.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

21 People found this comment helpful

This drug worked well for acne, HOWEVER I did experience all of the very severe reactions to this drug that is listed after a short while. It is very painful and scary. The worst part is that NONE of the 8 doctors I saw figured out that I was receiving reactions from the drug. I was even diagnosed with Lupus at one point. It started with severe "cold sores" and eventually ended with severe joint p...

Most voted negative review

5 People found this comment helpful

Prescribed for acne. Worked well while i took it. But this will only work while you take it. So when you stop taking you can expect your acne to come back. Since prolonged use of antibiotics can destroy your guts microflora and also compromise you immune system, I would recomend skipping this and go straight for an effective cure such as isotretinoin. Also I got the stomach flu 2 times while takin...

Shared reviews and ratings

Catnip | 25-34 | On medication for less than 1 month | Patient
3/13/2021
Condition: Acne
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Minocycline gave me hives, diarrhea, and severe abdominal pain. It did work to clear up my acne but I had to stop taking it because the side effects were intolerable.

Report this postFill 3Created with Sketch.
User | 19-24 | Female | On medication for 1 to 6 months | Patient
3/8/2021
Condition: Acne
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

This medication has improved my acne significantly after about 3 months on it. My skin is not perfectly clear but it has cleared up majority of it. I had no bad side effects

Report this postFill 3Created with Sketch.
Anonymous | 13-18 | Female | On medication for less than 1 month | Patient
12/9/2020
Condition: Acne
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

This medication practically killed me. I ended up with practically every side effect which resulted in a pseudo tumor and excess spinal fluid. I am not a typical candidate for these effects, 14 yrs old, under 120lb. This medication did nothing for my acne, I was only able to use it for about 3 week before I started to see the side effects.

Report this postFill 3Created with Sketch.
jj | 13-18 | Female | On medication for 6 months to less than 1 year | Patient
3/29/2020
Condition: Acne
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I was 14 when I started taking Minocycline. I had moderate-bad acne on my cheeks and around the mouth. I absolutely LOVED this medication and it was the first and only thing that had worked on my acne. I tried different face washes, masks, creams, everything- I was prescribed to take 2 pills a day and I was on it for about 8 months. My face was totally cleared with the exception of scars (this medication causes scaring but i didn’t mind it because it was easy to cover with makeup) so i decided to just start taking one and then eventually stopped taking it because i had no clue how long i had to take it for, i was just getting refills after refills (doctors fault?) after a while (maybe 3-4 months) i started breaking out pretty badly again and decided to start taking the medication again. I started with 2 pills and after 2 weeks of being on it again, I had TERRIBLE pain starting with my wrists for the first couple days and then went to my neck, and eventually went to my hands and feet. The weird thing was that the pain only appeared at morning and night. Once I began to get active at school i was fine. This continued for about 2 weeks and i didn’t know it could have possibly been the medication since I took it for a little less then a year before and never showed symptoms. I was blood tested for Juvenile Idiopathic Arthritis and Lupus. I got the results and got a drugged- induced Lupus result. Minocycline gave me the drugged-induced Lupus and it was the scariest and most painful experience of my life.Luckly, after about a week, the drug had left my system and I was fine. I do recommend this medication but once you start showing symptoms of anything (joint pain, loss of appetite, etc) please talk to your doctor and stop taking it.

Report this postFill 3Created with Sketch.
Shru | 25-34 | Female | On medication for 1 to 6 months | Patient
11/19/2019
Condition: Acne
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

This medication has caused me to cry uncontrollably and become overly sensitive. All in all i don't feel happy and motivated anymore. On top of that, I got hives and a skin rash. Even though it cleared my acne to a greater extent, the side effects are severe.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More